# SDR CA000516033

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6001A11
- Engine: Lyc ALF502L
- System (JASC): 7270 · Turbine Engine Bypass Section
- Part: Fan
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) FOLLOWING A/C ROTATIONAT 100AGL THE NUMBER 2 ENGINE AUTOMATICALLY SHUTDOWN WITH AN OVERSPEED INDICATION. N1 FAN WOULD NOT ROTATE. ENGINE REPLACED.
